I' had the mirena coil put in 6 weeks ago and have felt awful since I think I've got every side effect going! I feel tired all time I'm bloated I'm spotty I'm bleeding constantly i get quite painful cramps my hair is falling out like mad my eczema and psoriasis has flaired up terrible which is bad enough on its own as I have guttate psoriasis , it feels a lot like the later stages of pregnancy without the bump , has anyone else got this problem? Or any advice on what to do about it? X
These can be the side effects of Mirena. It should get better in a few weeks. If they persist then you may need to consult a gynecologist and get Mirena coil taken out.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I still have it in no change so far I know they say 3 to 6 months but by time that comes round I think ill be bald! Plus I was never told bout any of these side effects I was told it would get rid of my periods n that it was the only contraceptive that wouldn make me put on weight, err......wrong! X
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.